# SDR DALA11000065653

- Difficulty date: September 10, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,390 hours, 13,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SKIN DAMAGE, WS 205 AND S10L.
